Not sure where to begin, I have IBS, first they thought it was Crohn's , mouth sores with sores from one end to the other , arms, chest face, and some on legs.This has occured many times over the past 2 years. Behcets has been mentioned to me, but was changed to poison Ivy. Also lose my balance, sometimes I fall down, Dr. says it is my brain not telling my feet when to move with my body. Very sleepy, some days I can sleep for hours. It's not a dizzy feeling, it's a weak feeling , like walking in a fog. Entire body will jerk now and then, mostly my legs. My balance is off a bit,walk into things more often, can't seem to remember very well, have trouble finding the words to explain myself , get confused at times. Other times I am as sharp as a tack ! Will forget mid sentence what I am talking about if interrupted. This happens a lot.
Blood work showed low folic acid, I'm taking vitamins now. I eat healthy and I stay fairly active, Dr says my body is not making enough folic acid or my body won't absorb it. I beleive in self help, but I need to know what is going on with me before I can help myself.
I am 52, 5'1" , average weight, don't smoke or drink. I do have interstitial cystitis. Over the past 30 years I've had a hysterectomy, gall bladder, appendix removed. Nose surgery ( deviated septum ) , knee , hand, surgery, breast reduction.
Hope you can lead me in the right direction so I can get back on track.
Hi I found your posting interesting as you have many of the symptoms I have had for almost two years . Do you have a gait problem when walking or clonus( jerky walking movements) . My neurologist basically told me that my brain is not sending the correct info to my legs . Similar dx really. Have you been to see a neurologist? What kind of tests have you had ?
Thank you for responding to my problem. I did see a neurologist a few years back regarding my back and neck. I've had MRI's, cat scans, etc. not much came of it, just a few bulging disc's and I have managed to work with that to feel somewhat better. I am tired of Dr.s poking at me, they never can decide what is wrong. Then the frustration sets in because I know it isn't in my head.
My walking is fine, no jerky motion, but sometimes my feet don't know what to do. I will want to turn to my left and my legs won't do the same. I stumble, trip on air. My legs will jerk at night , sometimes my entire body. It really bothers me that I have trouble completing a thought, it sometimes takes me longer to get the right words out of my mouth. I doubt this has anything to do with it, but I have had a few abdominal surgeries, and most nights I have to wear a panty girdle because my lower abdomin feels extremely tender, can't stand anything touching it, Makes me feel squeamish, very difficult to explain.
I have never been tested for Lyme disease,don't know much about it. I'm just tired, not very happy that I can't do the things I used to do.I doubt I will find the under lying cause of my symptoms, they are too spread out and not defined.
Thanks again for your help
I,m really sorry I haven,t got any answers for you but I do know what you mean. Its a strange process to have symptoms for which no medical tests can find a cause. Theres obviousely something going on isnt there! There are some really informed people on the forum if you don,t get anymore replies.try re posting your question. I wish you all the luck in the world and hope you find the answers you are looking for. XX Chris
I don't know if this will help, but I just recently found out about Doug Kaufmann and many doctors that are finding that the underlying cause to almost every sickness is fungal. Doug Kaufmann has a few great books on the subject.....in The Fungus Link Vol. 3 there is his 3 phase antifungal diet plan. All of his theories are really sound and other doctors are now studying this and treating their patients with antifungals and are getting great results.......his books are a little more expensive on amazon....i guess because they are hard to find, but he has a website where he sells all of his books... www.knowthecause.com
If nothing else has worked, you might want to give it a try.
Agree with bevann59, I would think your B12 is also low, and can cause a variety of symptoms. If these B vitamins are low, your main goal should be to determine why and what is causing this. Are you a vegetarian? If you what and how you eat isn't the cause, then there is something else causing the malabsorption. Don't just settle for B12 shots and folate supplements, there is something causing this.
I agree with Ladfam in that common causes of malabsorption include candida (fungus) overgrowth in your stomach. Sounds like you have had alot of surgeries and therefore probably alot of antibiotics, this is an easy way to allow candida to take over and knock out the balance of good bacteria.
Another common cause of malabsorption is some food allergy, wheat/gluten are common ones. You body is too busy attacking the food to absorb nutrients/vitamins.
I would google candida and celiacs/gluten and see if it could fit. Either of these are easy to test yourself with diet changes for a month or so.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.